# SDR UIEA201811012466

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,775 hours, 15,603 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START.  FOUND THE APU OIL QTY LOW.   SERVICED TO FULL IAW AMM 49-11-00. APU OPS CHECKED GOOD.
